# SDR COEA2017060823912

- Difficulty date: April 19, 2017
- Submitted: June 8, 2017
- Operation: Air carrier
- Aircraft: N912FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 047
- Aircraft time: 36,553 hours, 43,150 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Mount Bracket
- Part number: S54110661202
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H NACELLE LOWER COWL INBOARD MOUNTING PLATE HAS CHAFE DAMAGE.  REPAIR IAW SRAS CETS-1996/17.
